Zero-Free Intervals of Semi-Stable Markov Processes.

J.G. Wendel

Mathematica Scandinavica (1964)

  • Volume: 14, page 21-34
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Wendel, J.G.. "Zero-Free Intervals of Semi-Stable Markov Processes.." Mathematica Scandinavica 14 (1964): 21-34. <>.

author = {Wendel, J.G.},
journal = {Mathematica Scandinavica},
keywords = {probability theory},
pages = {21-34},
title = {Zero-Free Intervals of Semi-Stable Markov Processes.},
url = {},
volume = {14},
year = {1964},

AU - Wendel, J.G.
TI - Zero-Free Intervals of Semi-Stable Markov Processes.
JO - Mathematica Scandinavica
PY - 1964
VL - 14
SP - 21
EP - 34
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.